MathSciNet Relay Station
MathSciNet bibliographic data
MR1312317 03C45 (03C40 03C50)
Pillay, Anand Definability of types, and pairs of O-minimal structures. J. Symbolic Logic 59 (1994), no. 4, 1400–1409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement